Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Truncation error bounds for $\pi$-fractions


Author: W. B. Gragg
Journal: Bull. Amer. Math. Soc. 76 (1970), 1091-1094
MSC (1970): Primary 40XX, 12XX
MathSciNet review: 0262723
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 40XX, 12XX

Retrieve articles in all journals with MSC (1970): 40XX, 12XX


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12574-5
PII: S 0002-9904(1970)12574-5